so doc decided to wean off Effexor and increase Prozac at the same time for anxiety and decrease withdrawl symptoms. any success stories out there?
Worth a try, just decrease the Effexor slowly or you will likely have withdrawal symptoms. Prozac is a tried and true medication for many.
Sorry my story is not a success as I did not get on with Prozac at all, but others are fine on it. Please wean slowly off of the Effexor. I am taking over a year to wean off. You should be OK with your Dr's help. I have read about others who have done what you are doing. Good luck. Let us know how you get on.
Hi I have recently gone onto prozac as well after trying many others and after about 3 months and 60mg per day am not feeling confident about prozac. , I keep saying to my gp and pysch i am NOT depressed but the anxiety is so overwhelming and the depression is secondary to that. how mucgh prozac are u taking ? can i ask how long they wean you off the effexor ? mine was a quick changeover and they stopped giving me xanax at the same time ... it was horrible and i dont want to go through that again. but personally dont feel the prozac is for me, i cant sleep and am tired all the time
, have no appetite ( am quite slim as it is and losing weight fast ). SO have decided to go back to the mirtazapine that i previously took... let me know how u go. good luck
Hi annie. Hows things. I'm now back at work on a phase return. Drop me a wee message. I'm still having the odd off days but not as many they Upped my Mirtazipine to 45 mgs still on the 60 mgs prozac
My boyfriend is on 150 mg of Effexor and yes while on it, it does help him but then his insurance changed companies and would not fill his script so he has been with out and the side effects are less than desirable. so we were wondering if Prozac would be a better choice for him due to that and while on it he has noticed always being hungry and has gained weight not to mention in my travels of researching this drug the long term effects are scary and if they can be avoided then we would like to go another route. thanks.
I'm well into the process of doing so and don't feel that great. I'm only on 30 mgs prozac and now 75mgs effexor. I might need to increase prozac and get used to it's side effects. I dropped down from 225 mgs of effexor to 75 mgs in about four or five weeks so far.
How do u feel on the prozac. I also weened off Effexor xr 112 to 10, then 20 and now 40 mgs of prozac. I have increased anxiety.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Aug 2017 • 4 answers
Updated 3 Apr 2015 • 2 answers
Updated 5 Nov 2015 • 3 answers
Updated 4 days ago • 3 answers
Updated 1 day ago • 1 answer